# SDR CALA2023021300407

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141N31313
- Condition: Cracked
- Location: Sta500/Str2-3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A .80 INCH CRACK ON THE LH FUSELAGE SKIN AT STATION 500 BETWEEN STINGERS 2L AND 3L. TWEEN S-2L AND S-3L STRINGERS IS APPROVED AS TIME LIMITED UNTIL AGE TOLERANCE ANALYSIS(DTA). REMOVE THE AIRCRAFT FROM SERVICE ON EIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. 67,400 TOTAL AIRCRAFT FLIGHT CYCLES PENDING THE RESULTS OF A DAM OR BEFORE 67,400 TOTAL CYCLES UNLESS ANOTHER 8100-9 FORM IS REC ACCOMPLISHED INTERIM REPAIR PER AMES 47539REA03 REV A.  THE REPA IR INCORPORATED VIA ECRA 5331-03002 STATION 500 FUSELAGE SKIN BE ADD EMP:V929502
